# SDR IPXA2018062230912

- Difficulty date: June 21, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 17,898 hours, 11,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LIGHT INOP WITH SWITCH IN AUTO POSITION.  FOUND POOR CONTROL CIRCUIT GROUND. VERIFIED WIRING SECURITY AT RELAY 69WL REF AWM 33-51-12. SECURED TERMINALS REF: ESPM 20-46-50-0101. OPERATIONAL CHECK GOOD.
